# SDR USAA060624

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 44,850 hours, 44,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 294 S13-14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIIN CRACKED, STA 294.5 BETWEEN S-13R AND S-14R.  INSTALLED REPAIR PARTS IAW SRM 53-10-01 FIG 201 REPAIR 8 EA 97654, DEFECT SIZE: .250".
